# SDR F3LA200300037

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED R-1 DOOR MOP SILL CORRODED FROM STA 277 TO STA 360.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-51 AND SRM 53-10-15, FIG 101.  REPLACED MOP SILL PER SRM 51-10-02 AND SRM 51-40-08.
